# SDR FDEA201106212355

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,733 hours, 39,053 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid Valve
- Part number: 596006003
- Part serial: L460
- Condition: Cracked
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM A QTY DECREASED DURING CLIMBOUT AT 10,000 FT.  ON LOWER  RUDDER POWER UNIT CONTROL, HYD SOLENOID VALVE LEAKING.  REPLACED VALVE ASSY AND SEALS IAW MM 27-20-142-4.  SYS "A" HYD SYS FILTERS REPLACED IAW MM 29-11-062-3, NO METAL FOUND IN SYS.  R & R SYS A HYD PUMP CASE DRAIN FILTERS IAW MM 29-11-041-2, NO METAL FOUND.  OPS CHECK OF RUDDER SYS AND LEAK CHECKED HYD VALVE AND FILTERS, OK.  RAN ENGS 1 & 2, EXCERCISED ALL FLIGHT CONTROL SYS & FLAPS AND RESERVICED HYD SYS AFTER ENG RUNS.  ACFT DOWNGRADED TO CHECK CAT II.
